# PROPOSED AGENDA Scientific and Statistical Committee

Pacific Fishery Management Council
DoubleTree by Hilton Sacramento
Sacramento Room
2001 Point West Way
Sacramento, CA 95815
Telephone: 916-929-8855

April 6-7, 2017

Scientific and Statistical Committee (SSC) meetings are open to the public, and public comments will be accepted during the scheduled public comment period. Public comment at times other than the established public comment period will be taken at the discretion of the SSC Chair.

Committee member work assignments are noted in parentheses at the end of each agenda item. The first name listed is the discussion leader and the second, the rapporteur. A suggestion for the amount of time each agenda item should take is provided. All times are approximate and subject to change. At the time the agenda is approved, priorities can be set and these times revised. Discussion leaders should determine whether more or less time is required, and request the agenda be amended.

#### THURSDAY, APRIL 6, 2017 – 10:30 AM

#### A. Call to Order

1. Call to Order and Introductions

Will Satterthwaite

Chuck Tracv

- 2. Report of the Executive Director
- 3. Approve Agenda and March 2017 Minutes
- 4. Subcommittee Assignments Current assignments are listed at the end of this agenda
- 5. Open Discussion and Future Meeting Planning (10:30 a.m., 1 hour) *No Report to Council*

#### C. Council Administrative Matters

3. Membership Appointments and Council Operating Procedures (11:30 a.m., 0.5 hours) *Report to Council on Friday (Council Closed Session)* 

LUNCH (12-1 p.m.)

#### E. Salmon Management

2. Methodology Review Preliminary Topic Selection Larrie LaVoy (1 p.m., 0.5 hours; **Johnson, Byrne**) *Report to the Council on Friday* 

1. Sacramento River Winter Chinook Harvest Control Rule Review Mike O'Farrell (1:30 p.m., 1.5 hours; **Budrick, Hamel**) *Report to the Council on Friday* 

BREAK (3-3:15 p.m.)

#### PUBLIC COMMENT PERIOD

3:15 p.m. (or immediately following the afternoon break) Public comments, including comments on issues not on the agenda, are accepted at this time.

#### A. SSC Administrative Matters, Continued

6. Review Statements

#### FRIDAY, APRIL 7, 2017 – 8:00 AM

## A. SSC Administrative Matters, Continued

7. Review Statements (8 a.m., 0.5 hours)

### G. Coastal Pelagic Species Management

- Central Subpopulation of Northern Anchovy (CNSA)
   Overfishing Limit (OFL) Process
   (8:30 a.m.; 1 hour; Field, Satterthwaite) Report to Council on Sunday
- Final Action on Sardine Assessment, Specifications, and Management Measures Kevin Hill and Paul Crone (9:30 a.m., 1.5 hours; Byrne, Berger) Report to Council on Monday
- 3. Methodology Review Planning Dale Sweetnam (11 a.m.; 1 hour; **Punt, Brown**) *Report to Council on Sunday*

LUNCH (12-1:15 p.m.)

Review the Draft, "Implementing a Next Generation Stock Assessment Enterprise: An Update to NOAA Fisheries' Stock Assessment Improvement Plan" (1:15 p.m., 1 hour; **Dorn, Piner**) Report to Council in June

## A. SSC Administrative Matters, Continued

8. Review Statements (2:15 p.m.)

#### **ADJOURN**

SSC Subcommittee Assignments, March 2017

Salmon	Groundfish	Coastal Pelagic Species	Highly Migratory Species	Economics	Ecosystem- Based Management
Galen Johnson	David Sampson	André Punt	Kevin Piner	Cameron Speir	Martin Dorn
John Budrick	Aaron Berger	Aaron Berger	Aaron Berger	Michael Harte	Evelyn Brown
Alan Byrne	John Budrick	Evelyn Brown	John Field	Dan Holland	John Field
Owen Hamel	Martin Dorn	John Budrick	Michael Harte	André Punt	Michael Harte
Michael Harte	John Field	Alan Byrne	Dan Holland	David Sampson	Dan Holland
Will Satterthwaite	Owen Hamel	John Field	André Punt		Galen Johnson
Cameron Speir	André Punt	Owen Hamel	David Sampson		Kevin Piner
	Tien-Shui Tsou	Will Satterthwaite			André Punt
		Tien-Shui Tsou			Will Satterthwaite
					Tien-Shui Tsou

**Bold** denotes Subcommittee Chairperson

PFMC 03/15/17